MathSciNet Relay Station
MathSciNet bibliographic data
MR1225575 (94j:55012) 55P62 (55P15 55P60 55S37 55S45)
Smith, Samuel B. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups. Trans. Amer. Math. Soc. 342 (1994), no. 2, 895–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement